Volume 3, Issue 1 (6-2022)                   MACO 2022, 3(1): 15-22 | Back to browse issues page

XML Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Nazari A, Heidari Tavani M R, Mombeini E. Existence of at least one non-trivial periodic solution for a class of ordinary p-Hamiltonian systems. MACO 2022; 3 (1) :15-22
URL: http://maco.lu.ac.ir/article-1-102-en.html
Abstract:   (1023 Views)
Based on recent variational methods for smooth functionals defined on reflexive Banach spaces, We prove the existence of at least one
non-trivial solution for a class of  p-Hamiltonian systems. Employing one critical point theorem, existence of at least one weak solutions is ensured. This approach is based on variational methods and critical point theory. The technical approach is mainly based on the at least one non -trivial solution critical point theorem of G. Bonanno.
Full-Text [PDF 119 kb]   (883 Downloads)    
Type of Study: Research Article | Subject: Mathematical Analysis
Published: 2022/07/24

Send email to the article author

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.